logo AFST
Trois constructions en topologie symplectique
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 4, pp. 697-709.
@article{AFST_1997_6_6_4_697_0,
     author = {Fran\c{c}ois Laudenbach},
     title = {Trois constructions en topologie symplectique},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {697--709},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 6},
     number = {4},
     year = {1997},
     zbl = {0947.57033},
     mrnumber = {1624314},
     language = {fr},
     url = {https://afst.centre-mersenne.org/item/AFST_1997_6_6_4_697_0/}
}
TY  - JOUR
AU  - François Laudenbach
TI  - Trois constructions en topologie symplectique
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
SP  - 697
EP  - 709
VL  - 6
IS  - 4
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1997_6_6_4_697_0/
LA  - fr
ID  - AFST_1997_6_6_4_697_0
ER  - 
%0 Journal Article
%A François Laudenbach
%T Trois constructions en topologie symplectique
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 697-709
%V 6
%N 4
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%U https://afst.centre-mersenne.org/item/AFST_1997_6_6_4_697_0/
%G fr
%F AFST_1997_6_6_4_697_0
François Laudenbach. Trois constructions en topologie symplectique. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 4, pp. 697-709. https://afst.centre-mersenne.org/item/AFST_1997_6_6_4_697_0/

[EG] Eliashberg (Y.) et Gromov (M.) .- Convex symplectic manifolds, Proc. Symposia in pure math. 52, part 2 (1991), pp. 135-162. | MR | Zbl

[Gi] Ginzburg (V.) .- An embedding S2n-1 → R2n, 2n - 1 ≥ 7, whose Hamiltonian flow has no periodic trajectories, Intern. Math. Res. Notices 2 (1995), pp. 83-98. | MR | Zbl

[La] Laudenbach (F.) .- Engouffrement symplectique et intersections lagrangiennes, Comment. Math. Helvetici 70 (1995), pp. 558-614. | MR | Zbl

[Vi] Viterbo (C.) .- A proof of Weinstein's conjecture in R2n, Ann. Inst. Henri-Poincaré, Analyse non linéaire 4 (1987), pp. 337-356. | Numdam | MR | Zbl